# SDR ASAA2014022306959

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 19,916 hours, 5,999 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006269
- Condition: Failed
- Location: E/E Bay
- Part time: 19,916 hours, 5,999 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 24-34-TASK 801. STATIC INVERTER INOPERATIVE. WOULD NOT RESET.  REMOVED STATIC INVERTER IAW AMM 24-34-21-000-801. INSTALLED NEW STATIC INVERTER IAW AMM 24-34-21-400-801.  GROUND OPS CHECK GOOD.
